Title of article :
A PROBLEM OF RECOVERING A SPECIAL TWO-DIMENSIONAL POTENTIAL IN A HYPERBOLIC EQUATION
Author/Authors :
Romanov, V.G. Sobolev Institute of Mathematics, Novosibirsk, Koptyug prosp, Russia
Pages :
15
From page :
32
To page :
46
Abstract :
We consider an inverse problem for partial differential equations of the second order related to recovering a coefficient (potential) in the lower term of this equations. It is supposed that the unknown potential is a trigonometric polynomial with respect to one of space variables with continuous coefficients of the other variable. The direct problem for the hyperbolic equation is the initial-boundary value problem for half-space x > 0 with zero initial Cauchy data and a special Neumann data at x = 0. We prove a local existence theorem for the inverse problem. The used method gives stability estimates for the solution to the direct and inverse problems and proposes a method of solving them.
Keywords :
inverse problem , hyperbolic equation , uniqueness , existence
Journal title :
Eurasian Journal of Mathematical and Computer Applications
Serial Year :
2016
Full Text URL :
Record number :
2610085
Link To Document :
بازگشت